IRANIAN JOURNAL OF MATHEMATICAL SCIENCES AND INFORMATICS, vol.17, no.1, pp.191-206, 2022 (ESCI)
Article / Article
IRANIAN JOURNAL OF MATHEMATICAL SCIENCES AND INFORMATICS
Emerging Sources Citation Index (ESCI), Scopus, zbMATH
Inverse Coefficient Problem, Periodic boundary condition, Euler-Bernoulli equation, Fourier method
Kocaeli University Affiliated:
In this work, we tried to find the inverse coefficient in the Euler problem with over determination conditions. It showed the existence, stability of the solution by iteration method and linearization method was used for this problem in numerical part. Also two examples are presented with figures.